Affordable Access

Publisher Website

The computation of the Betti numbers of an elliptic space is a NP-hard problem

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
131
Issue
3
Identifiers
DOI: 10.1016/s0166-8641(02)00340-1
Keywords
  • Rational Homotopy
  • Complexity
  • Np-Hard Problem
Disciplines
  • Law

Abstract

Abstract Let S a 1-connected space such that π ∗(S)⊗ Q and H ∗(S; Q) are both finite-dimensional. Then, using the Sullivan model as a codification for S, we prove that the computation of the Betti numbers of S is a NP-hard problem.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments